# SDR CA140619015

- Difficulty date: June 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Gulstm 200
- Engine: Pwc PW306A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT AT FL350, THE OIL PRESSURE PEAKED TO 188 PSI. REDUCTION OF POWER TO IDLE MADE THE OIL PRESSURE DROP TO 166 PSI THEN INTO NORMAL RANGE AFTER 10 MIN. THE FLIGHT WAS DIVERTED AND THE AIRCRAFT LANDED SAFELY. TROUBLESHOOTING IS ON-GOING.
